WHAT ARE SUDAFED DECONGESTANT TABLETS?
Sudafed Decongestant tablets help clear cold, flu and allergy symptoms such as blocked sinuses and noses and catarrh.
It contains pseudoephedrine hydrochloride 60mg as the active ingredient which works as a decongestant to relieve nasal and sinus congestion.
Please note: as this medication can contains pseudoephedrine, you will only be allowed to purchase one pack through our service within a certain period of time.
HOW TO TAKE SUDAFED DECONGESTANT TABLETS?
Adults and children aged 12 years and over – Take 1 tablet every 4 to 6 hours up to 4 times per day.
Leave at least 4 hours between doses. Do not take more than 4 doses in 24 hours.
Do not give to children under 12 years of age.
If symptoms persist or worsen, stop using and speak to your doctor.
WHAT ARE SOME OF THE CAUTIONS ASSOCIATED WITH TAKING SUDAFED DECONGESTANT TABLETS?
Do not use this medicine if:
- You have had a bad reaction to any of the ingredients in this treatment
- You have high blood pressure or heart disease
- You have diabetes
- You have phaeochromocytoma (a rare tumour that affects your heart rate or blood pressure)
- You have an overactive thyroid gland or glaucoma
- You have severe kidney problems
- You are taking any other cough and cold medicine
- You are pregnant or breastfeeding
Sudafed Decongestant tablets may interact negatively with some medicines. Therefore, if you are taking other medications regularly, you should always consult your GP, pharmacist or the patient information leaflet to ensure this medicine is suitable for you to use.
WHAT ARE SOME OF THE SIDE-EFFECTS OF SUDAFED DECONGESTANT TABLETS?
Like all medications, Sudafed Decongestant tablets can cause side-effects, although not all patients will experience these.
Certain side effects which may occur include:
- Difficulty sleeping
- Fast or irregular heartbeat
- High blood pressure
Further information about side-effects of Sudafed Decongestant tablets can be found in the patient information leaflet provided with this treatment.
Store below 25°C in original packaging to protect from moisture. Keep out of reach and sight of children.
For further information, please read the patient information leaflet provided with this product and the product packaging.